SciELO - Scientific Electronic Library Online

SciELO - Scientific Electronic Library Online

Referencias del artículo

AYALA, Víctor; KIZIL, Eyüp  y  DE AZEVEDO TRIBUZY, Ivan. On an algorithm for finding derivations of Lie algebras. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp. 81-90. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000100008.

    [2] E. Beck, B. Kolman and I.N. Stewart, Computing the structure of a Lie algebra, in:R.E.Beck and B. Kolman, editors, Non-associative rings and algebras, Academic press, pp. 167-188, (1977). [ Links ]

    [5] D. Leites and G. Post, Cohomology to compute, Proceedings of the thirdconferenceonComputersandMathematics, pp. 73-81, (1989). [ Links ]

    [7] S. Togo, Derivations of Lie algebras. J. Sci. Hiroshima Univ. Ser. A-1-Math 28pp. 133-158, (1964). [ Links ]